# SDR RRXA98446

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Engine: Ge CFM562
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG SLOW TO ACCELERATE TO IDLE DURING START, SLOW TO CUTBACK.  FUEL FLOW AND EGT HIGHER THAN 1, 3 & 4.  AFTER V1 EGT WENT TO 905 DEG, 908 MOMENTARLEY, REDUCED N1 BY 2 PERCENT TO MAINTAIN EGT BELOW LIMITS.  ACCOMPLISHED IN FLT SHUTDOWN AND RETURNED TO MMMX.  WINDMILLING TIME 21 MIN AND OIL PRESS 0 PSI.  PERFORMED STATIC RIG CHECK ON THE VBV AND VSV RIGGING TO MEC TO ENGINE NR 2.  ENGINE RUN OPS CHECKS OK IAW MM 73-21-10.
